# SDR MWEA99709

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fairing
- Part number: 59121753
- Condition: Chafed
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL VERTICAL STAB FAIRING CHAFING AT AFT VERTICAL SKIN.  MTC FABRICATED AND INSTALLED NEW DOUBLER ON VERTICAL STAB.
